# SDR ASAA2014120510000

- Difficulty date: December 5, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 49,402 hours, 22,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A000435
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT OTBD FLOOR SUPPORT CORRODED FROM BS 787-827, RBL 13.8. ACFT GROUNDED.   REMOVED CORROSION AND  FOUND  TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  R & R  THE FLOOR SUPPORT IAW SRM 51-40-05, 51-40-02 AND DWG 146A7500.
